On intuitionistic Fuzzy Asly Ideal of Ring

Main Article Content

Showq Mohammed E.

Abstract

     In this paper we tend to describe the notions of intuitionistic fuzzy asly ideal of ring indicated by (I. F.ASLY) ideal and, we will explore some properties and connections about this concept.

Article Details

How to Cite
E., Showq Mohammed. On intuitionistic Fuzzy Asly Ideal of Ring. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 33, n. 2, p. 115-119, apr. 2020. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/2432>. Date accessed: 28 may 2020. doi: http://dx.doi.org/10.30526/33.2.2432.
Section
mathematics